Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

25 year old bleeding continuously after depo shot. Took pills to stop bleeding. Will I be pregnant now?

hello ,am 25 weight 92 kg , i had my last shot of depo on the 15 june 2012 , was bleeding the hole of sept. n half oct. then my doctor gave me some 10 days pills to stop my bleeding on the 15th till 22nd oct , had some bleeding on the 1st nov to 6th nov and till today 17th dec hv not had my periods , am i pregnant ? am farting alooot n my nipples hurt , i sometimes hv cramps thankx
Asked On : Thu, 20 Dec 2012
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The absence of periods and the symptoms that you are having are likely to be due to the side effects of the depo shot you had. This is not suggestive of pregnancy. You can wait for your period to start in next few weeks.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
OBGYN Dr. S Patra's  Response
Mar 2016
You are using Depot Shot and suffering from irregular heavy vaginal bleeding. Now delayed period for more than 1 & 1/2 months.
Depot has some side effects like irregular menstrual bleeding with short period of amenorrhoea, prolonged infertility,weight gain and failure rate 0.3 HMY.
So do a USG lower abdomen along with Thyroid profile & LH/FSH to rule out underlying pathology if any.Then consult with your gynecologist and take advice accordingly.
It is better to change Contraceptive Method if irregularity continues.Also control body wt by regular exercise,avoid fatty/salty food,avoid stress and sleep properly.
Be well.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor